Lancaster EPrints

Singular perturbation techniques applied to multi-asset option pricing

Duck, P W and Newton, D P and Widdicks, M and Yang, C (2009) Singular perturbation techniques applied to multi-asset option pricing. Mathematical Finance, 19 (3). pp. 457-486. ISSN 0960-1627

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematical Finance
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44988
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:24
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:10
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44988

Actions (login required)

View Item